# SDR MASA200600932

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,745 hours, 15,806 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3272
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 14,213 hours, 10,535 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6169 RNO - FLIGHT SPOILER STATUS MESSAGE AFTER EVERY LANDING.  MAINTENANCE REPLACED OTBD FLIGHT SPOILER PCU.
